- Chest congestion
- Sore throat
Directions: Adults (12 years and over) take 2 teaspoons (10 mL) every 6 hours. Maximum of 8 teaspoons (40 mL) per day. (Not recommended for children under 12 years.)
Medicinal Ingredients: Menthol from Menthactin (15 mg/5 mL), Dextromethorphan HBr (15 mg/5 mL), Guaifenesin (200 mg/5 mL).
Non-Medicinal Ingredients: alcohol, citric acid, FD&C Blue nº 1, FD&C Red nº 40, flavor, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, polyoxyl hydrogenated castor oil, propylene glycol, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, water and xanthan gum. Caloric content: 5.7 Kcal/5 mL.
CAUTION: KEEP OUT OF REACH OF CHILDREN. Talk to a Doctor before using this product if you have asthma, chronic lung disease/shortness of breath, persistent/chronic cough, or are pregnant, breast-feeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with a doctor if cough worsens, lasts more than 7 days, or tends to recur or if you also have excessive secretions or fever. Do not take more than the recommended dosage.